# SDR DALA2023111709480

- Difficulty date: July 10, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N321DH
- Make and model: Airbus A321-211
- Aircraft serial: 7592
- Aircraft time: 19,482 hours, 8,860 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 3021 SKIN WAS DAMAGED BY TOW BAR. CORRECTIVE ACTION: COMPLIED WITH ERA 600716-00. (2859085)
